Medications 9 at one time
Oct 27, 2004
i take 9 differant pills at same time,is this okay
Response from Dr. Lee
You don't specify which pills. So... generally it may be quite okay, although some pills have interactions that may reduce the effectiveness of the regimen.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blowjob From A Prostitute Scared I Have HIV
- Itchy Rash After Licking Anus Sign Of HIV AIDS
- Itchy Red Spots After Genital Rubbing Sign Of HIV AIDS
- Itchy Scrotum After Licking Penis Sign Of HIV AIDS
- Penis Discharge After Eating Sperm Worried I Have HIV
- White Discharge After Vaginal Sex With Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.